# SDR TRBA20120402001

- Difficulty date: April 2, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 31,622 hours, 34,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4825, CREW REPORTED A MISSING EXIT LIGHT COVER BOTTOM FORWARD SIDE.  ACFT REMOVED FROM SERVICE.  INSTALLED EXIT LIGHT COVER IAW 33-50-00. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
